Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 2013, Article ID 582820, 9 pages
http://dx.doi.org/10.1155/2013/582820
Research Article

Bifurcations and Stability of Nondegenerated Homoclinic Loops for Higher Dimensional Systems

1Science College, Linyi University, Linyi, Shandong 276005, China
2School of Mathematics Science, Shandong Normal University, Jinan 250014, China

Received 10 August 2013; Revised 23 September 2013; Accepted 23 September 2013

Academic Editor: Jinde Cao

Copyright © 2013 Yinlai Jin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yinlai Jin, Feng Li, Han Xu, Jing Li, Liqun Zhang, and Benyan Ding, “Bifurcations and Stability of Nondegenerated Homoclinic Loops for Higher Dimensional Systems,” Computational and Mathematical Methods in Medicine, vol. 2013, Article ID 582820, 9 pages, 2013. https://doi.org/10.1155/2013/582820.